Corpus ID: 29943902

Effect of disulfiram on function of the liver of rats with galactosamine-induced hepatitis.

@article{Mach1986EffectOD,
  title={Effect of disulfiram on function of the liver of rats with galactosamine-induced hepatitis.},
  author={T. Mach},
  journal={Polish journal of pharmacology and pharmacy},
  year={1986},
  volume={38 3},
  pages={
          235-41
        }
}
  • T. Mach
  • Published 1986
  • Medicine
  • Polish journal of pharmacology and pharmacy
This study was aimed to examine whether disulfiram (DS) may exacerbate the pre-existing liver damage induced by D-galactosamine (GalN) in rats. DS, 600 mg/kg, administered by gavage for 3 days caused an increase in asparagine aminotransferase (AspAT) and alkaline phosphatase (AP) and a decrease in cholinesterase (ChE) activity in the serum and decrease in AspAT and ChE activity in the liver. DS given to rats with GAlN-induced liver injury caused significant increase in alanine aminotransferase… Expand
The protective effects of ascorbic acid, cimetidine, and nifidipine on diethyldithiocarbamate-induced hepatic toxicity in albino rats
TLDR
Although multiple mechanisms may be involved in the hepatotoxic changes induced by DDC, calcium disarrangement and free radical formation play a more critical role than cytochrome P450 in metabolic events leading to toxic effects of DDC. Expand
Biochemical studies on Ziram induced acute, subacute and subchronic toxicity in broiler chicken
TLDR
The results were suggestive of the fact that ziram caused hepatotoxicity and nephrotoxicity in broiler chicken. Expand
Disulfiram and its Metabolite, Diethyldithiocarbamate